# SDR QXEA200301111

- Difficulty date: September 5, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 11,501 hours, 16,282 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2148 SMOKE IN COCKPIT AND CABIN AFTER ENGINE START. REMOVED AND REPLACED NR 2 ENGINE FOR INTERNAL OIL LEAK. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
